# SDR R61A2021012200087

- Difficulty date: January 6, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N224JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 32,604 hours, 20,410 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17020873004
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR: WHILE AIRCRAFT WAS IN FOR HEAVY CHECK.  RE-EVALUATE DAMAGE ON FUSELAGE AT FR 21-22 STRG 13R-14R AND REPAIR AS REQUIRED.  COMPLIED WITH ETD2021-170-01428 REV A.  A DENTED AREA NEEDED REPAIRED.  INSTALLED REPAIR DOUBLER AND FILLER BETWEEN FR 21-22 AND STGR 13R TO 14R PER ETD2021-170-001428 REV A.  AIRCRAFT AIRCRAFT STILL REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
